# SDR UPS07450898

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 3110 · Instrument Panel
- Part: Intake
- Condition: Clogged
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD HUMMING SOUND HEARD 5 TIMES FROM FORWARD INSTRUMENT PANEL, FIRST TWO TIMES WITH STRONG ODOR OF HOT ELECTRONICS.  CLEARED CLOGGED AIR INTAKES ON NR 1 AND NR 2 INS CDU'S.  INSPECTED FORWARD INSTRUMENTAL PANEL AREA.  PERFORMED EQUIPMENT COOLING TEST.  ALL CHECKS GOOD.
